Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer
×

Poll: What do you think about the new changes made to global cooldown UI in 1.1.2?

STAR WARS: The Old Republic > English > General Discussion
Poll: What do you think about the new changes made to global cooldown UI in 1.1.2?
First BioWare Post First BioWare Post

View Poll Results: What do you think about the new changes made to the global cooldown UI in Patch 1.1.2
They're good! 1,075 31.10%
They're terrible! 1,972 57.04%
I don't care either way. 410 11.86%
Voters: 3457. You may not vote on this poll

StrikeOfLight's Avatar


StrikeOfLight
02.08.2012 , 05:55 PM | #751
Quote: Originally Posted by Thesseract View Post
My problem is that he uses very loaded language and implies things he later denies. If you look throughout this thread and the original thread most of his posts spawn arguements because of this.
I see this differently, because I know him. He really IS an intelligent person, but sometimes he doesn't define his points because he feels like you will understand him like he understands what he is trying to convey.

He doesn't do that intentionally.

Again, he is a good man, means well, and I will vouch for him. I know this guy and have talked to him for about a year on this forum on an account that is now useless to me due to an error Bioware made which corrupted my login information and made it irretrievable forever.

Saulson's Avatar


Saulson
02.08.2012 , 05:56 PM | #752
I believe what many of us may be experiencing is The Bucha Effect see:
http://en.wikipedia.org/wiki/Bucha_effect

It`s also well known that strobe lights can induce migraines and headache`s.

For the people who don`t experience this you are lucky. If you really like this button flashing all the power to you and I hope they keep it as an option.

I would simply like to see an option to turn this off as I really do enjoy playing this game.
Until then this game is only playable as a fancy chatting room.

HeroMystic's Avatar


HeroMystic
02.08.2012 , 06:04 PM | #753
Quote: Originally Posted by gryhmr View Post
1.2 is the March update. so apparently we cant play til next month if that is the case... I'm done since i dont opt into being dizzy for 15/month.
From what I read, UI customization will come at 1.2. The UI fix isn't part of that.

BlackMink's Avatar


BlackMink
02.08.2012 , 06:06 PM | #754
This poll was opened and closed awfully quick. I would have been happy to add another 'it's terrible' vote. It's actually made the game considerably less pleasent to play. When I saw today's message about a patch coming tomorrow, the first thing the came to mind was that they were rolling back this change. I am dissapointed that they are only fixing that little Ilum bug.

ekiander's Avatar


ekiander
02.08.2012 , 06:06 PM | #755
Quote: Originally Posted by gryhmr View Post
You also wanted to completely ignore the health issue.

So this isnt going to be changed til march?!
If you have epilepsy a TV in general can trigger an attack. So I would hope if you were playing this game you were taking something to prevent an attack.

Jaymanus's Avatar


Jaymanus
02.08.2012 , 06:09 PM | #756
I can't vote on the poll because its closed . I like the new UI cool down effect, it sucks that it is affecting so many people so adversely. When I read about all the people having problems I was concerned, but when I actually got home and tested it I was actually quite happy with it.

All I ask is please don't make a change again based solely on the people who post on the forums, as we all know most of the time only people with issues post on the forums.

Now I'm NOT saying do nothing because the people being affected need some sort of resolution, but PLEASE, PLEASE, PLEASE make it a choice, I don't want to chance that the next change doesn't suit me. I did not like the previous UI effect at all, made it difficult for me to see what was ready and what wasn't, this new UI is great, for me. So by all means make a change, but give me the choice to keep what I already have.

ToliverGrey's Avatar


ToliverGrey
02.08.2012 , 06:09 PM | #757
Quote: Originally Posted by HeroMystic View Post
From what I read, UI customization will come at 1.2. The UI fix isn't part of that.
Then why on earth would he conflate the issues by referencing 1.2 if it has nothing whatsoever to do with this poll, the thread, or the problems people are having with the current UI.

Wait, I know. It makes the very vague "we'll fix it whenever we get around to it" first paragraph look smaller and less significant, so maybe players won't notice it.

What he SHOULD have written:
We view the problems that players have outlined in this thread to be an absolute top priority. We are committed to making changes very quickly to correct major issues regarding adverse health effects and ability visibility. We are already working on a patch and will release it as soon as we can earthly have it ready, even if it involves emergency downtime.

Keyaithewarrior's Avatar


Keyaithewarrior
02.08.2012 , 06:09 PM | #758
How about, we get the ability to...oh I don't know, choose. Via the UI...

You know, that thing you don't allow mods for? how about customization... maybe....

Caereth's Avatar


Caereth
02.08.2012 , 06:11 PM | #759
I would love for the new effect to be GONE and the OLD UI REINSTATED!

I know the problems some people face with flashing lights and now whenever I use a skill I have to close my eyes.

Thank you Bioware for now making this game nearly impossible for me to play unless I spend all my time crafting.

Not a happy customer.

Thesseract's Avatar


Thesseract
02.08.2012 , 06:11 PM | #760
Quote: Originally Posted by ekiander View Post
If you have epilepsy a TV in general can trigger an attack. So I would hope if you were playing this game you were taking something to prevent an attack.
It's not just epilipsy. In some people without epilipsy it caused heachaches and/or nausia. For me it caused a slight headache (nothing major - just enough to make playing uncomfortable - similar to what I get when I read a book in a moving car.